Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    4
  • views
    6112

Claravis (Isotretenoin) Day 28 - 80Mg

skyeBlue

656 views

1 Month down! Hooray!! Please oh please let the next 4 go quickly! For the first time in the two years since I stopped working.. I almost wished I had a job to keep my mind off of how slowly time seems to be ticking LOL. Luckily my OCD cleaning tendancies seem to keep me pretty occupied.

Skin update: The 3 knots I have all seem to pretty much be the same except the most irritating one right by my mouth on my left side does SEEM smaller... but BARELY... at this rate it will take the entire 5 months for it to subside. Blah. I only got 1 zit this week and it was miniscule and lasted literally less than 24 hours. Again... I wasn't struggling with bad acne before this so I still firmly believe that's why I didn't have a bad purging/breakout.

Dryness is maybe a tiny bit worse and still in the same areas, around my mouth, on my chin and around my nose. The inside of my nose is back to being irritatingly dry but i can cope. Lips are DRY!! So Dry. They aren't cracked but i think this is only because I literally lube my lips up every 15 minutes. They seem to peel a bit though. Nasty. The dry hair issue seems to be solved since I stopped washing my hair so much. No need to since my body doesn't seem to be producing ANY OIL. My scalp is a little itchy but it's not flaky.

On a positive note: my skin FEELS incredibly soft. Very smooth (less the 3 knots of course they still feel like bumps LOL).

New side effect: My body is achy. I dont know any other way to describe it. I especially feel sore when I wake up in the morning? I figure this is from laying in primarily one position most of the night. I wake up feeling like I'm sore from a workout... and I can assure you.... that didn't happen LOL. After I'm up and move around a bit it subsides some what... but the faint soreness is around all day. No fun. I feel a little more tired too. I took a fairly high dose of Solodyn the two months before Accutane and THAT stuff should be sold as a sleep aid because it made me SOOO groggy. The way i'm feeling now doesn't compare to that level of fatigue at all but i'm definitely not as energetic as normal.

My products haven't changed:

Washing at night only with Cetephil

Moisturizing morning, noon AND night with Burts Bees product (extra heavy application if I have to apply a little makeup)

and Burts Bees chapstick ALL day every day.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

                ×